# SDR CA980814014

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2760 · Drag Control System
- Part: Rod
- Condition: Out Of Adjust
- Location: Drag Control
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN TAKEOFF POWER APPLIED, CONFIGURATION WARNING HORN CAME ON AND ENGINE INDICATING AND CREW ALERT SYSTEM MESSAGE SPOILERS ANNUNCIATED, LEVER IN FORWARD DOWN POSITION, TAKEOFF REJECTED.  SPEED BRAKE CONTROL ROD ADJUSTED PER MM 27-62-04.  AUTO SPEED BRAKE TEST CARRIED OUT, SYSTEM SERVICEABLE.
